# SDR UPS05845471

- Difficulty date: August 9, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 POSSIBLE CRACK ON LOWER SURFACE SKIN AFT CTR SPAR RT CTR AUX TANK.  NDT VERIFIED 2 INCH CRACK AT RT CTR AUX TANK AFT CTR SPAR.  REMOVED CRACKED SECTION OF CTR SPAR, FABRICATED REPLACEMENT SECTION OF CTR SPAR AND REPAIR PARTS, AND INSTALLED IAW SAA SK 809-851262.
